Stability results for fluids of Oldroyd-B type on exterior domains

Matthias Geissert, Matthias Georg Hieber, Nguyen Thieu Huy

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Consider the set of equations describing fluids of Oldroyd-B type on an exterior domain. It is shown that the solution of the linearized equation is governed by a bounded analytic semigroup on Lp(Ω) × W1.p(Ω) 1

Original languageEnglish
Article number091505
JournalJournal of Mathematical Physics
Volume55
Issue number9
DOIs
Publication statusPublished - 2014 Sep 24
Externally publishedYes

Fingerprint

Exterior Domain
Fluid
Analytic Semigroup
fluids

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Stability results for fluids of Oldroyd-B type on exterior domains. / Geissert, Matthias; Hieber, Matthias Georg; Huy, Nguyen Thieu.

In: Journal of Mathematical Physics, Vol. 55, No. 9, 091505, 24.09.2014.

Research output: Contribution to journalArticle

@article{6e1c9b407fb4465683350bd33aaf25b1,
title = "Stability results for fluids of Oldroyd-B type on exterior domains",
abstract = "Consider the set of equations describing fluids of Oldroyd-B type on an exterior domain. It is shown that the solution of the linearized equation is governed by a bounded analytic semigroup on Lp(Ω) × W1.p(Ω) 1",
author = "Matthias Geissert and Hieber, {Matthias Georg} and Huy, {Nguyen Thieu}",
year = "2014",
month = "9",
day = "24",
doi = "10.1063/1.4896079",
language = "English",
volume = "55",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "9",

}

TY - JOUR

T1 - Stability results for fluids of Oldroyd-B type on exterior domains

AU - Geissert, Matthias

AU - Hieber, Matthias Georg

AU - Huy, Nguyen Thieu

PY - 2014/9/24

Y1 - 2014/9/24

N2 - Consider the set of equations describing fluids of Oldroyd-B type on an exterior domain. It is shown that the solution of the linearized equation is governed by a bounded analytic semigroup on Lp(Ω) × W1.p(Ω) 1

AB - Consider the set of equations describing fluids of Oldroyd-B type on an exterior domain. It is shown that the solution of the linearized equation is governed by a bounded analytic semigroup on Lp(Ω) × W1.p(Ω) 1

UR - http://www.scopus.com/inward/record.url?scp=84910068522&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84910068522&partnerID=8YFLogxK

U2 - 10.1063/1.4896079

DO - 10.1063/1.4896079

M3 - Article

VL - 55

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 9

M1 - 091505

ER -